Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Domains of variability for univalent polynomials
V. F. Cowling and W. C. Royster.
Proc. Amer. Math. Soc. 19 (1968), 767-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227392
Properties of certain spaces of entire functions
Minaketan Das.
Proc. Amer. Math. Soc. 19 (1968), 773-776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227754
A generalization of the Mikusinski operational calculus
James A. Wood.
Proc. Amer. Math. Soc. 19 (1968), 777-781
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229038
A decomposition relative to convex sets
M. Z. Nashed.
Proc. Amer. Math. Soc. 19 (1968), 782-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234268
Covering theorems and the axiom of choice
Arthur I. Fine.
Proc. Amer. Math. Soc. 19 (1968), 787-788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227024
Bernstein’s theorem for Banach spaces
Robert Welland.
Proc. Amer. Math. Soc. 19 (1968), 789-792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226371
Note on a theorem of Beuring
Max L. Weiss.
Proc. Amer. Math. Soc. 19 (1968), 793-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227422
Blaschke quotients and normality
Joseph A. Cima and Peter Colwell.
Proc. Amer. Math. Soc. 19 (1968), 796-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227423
On the entropy of isometries of compact metric spaces
J. W. England and N. F. G. Martin.
Proc. Amer. Math. Soc. 19 (1968), 799-800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0231974
Completion of normed linear spaces
Kung-wei Yang.
Proc. Amer. Math. Soc. 19 (1968), 801-806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226372
On the identity in a measure algebra
L. J. Lardy.
Proc. Amer. Math. Soc. 19 (1968), 807-810
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227782
On the roots of spectral operators
Constantin Apostol.
Proc. Amer. Math. Soc. 19 (1968), 811-814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232232
Recursive functions of one variable
Julia Robinson.
Proc. Amer. Math. Soc. 19 (1968), 815-820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230618
A topological approach to extreme points in function spaces
John Cantwell.
Proc. Amer. Math. Soc. 19 (1968), 821-825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229004
Completely reducible operators
Peter Rosenthal.
Proc. Amer. Math. Soc. 19 (1968), 826-830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0231234
A remark on the intersection of shells
W. J. Stiles.
Proc. Amer. Math. Soc. 19 (1968), 831-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228994
On criteria of definability
Walter Felscher.
Proc. Amer. Math. Soc. 19 (1968), 834-836
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229513
Integral representations and refinement-unboundedness
William D. L. Appling.
Proc. Amer. Math. Soc. 19 (1968), 837-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228647
Correction to: “Differentiability of sample functions in Gaussian processes”
J. Yeh.
Proc. Amer. Math. Soc. 19 (1968), 843
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226724
On the existence of rigid compact ordered spaces
J. de Groot and M. A. Maurice.
Proc. Amer. Math. Soc. 19 (1968), 844-846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227947
Complete amonotonic decompositions of compact continua
Harvy Lee Baker.
Proc. Amer. Math. Soc. 19 (1968), 847-853
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232353
On monotone unions of manifolds
P. H. Doyle.
Proc. Amer. Math. Soc. 19 (1968), 854-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229219
The quaternion group in plane geometry
K. Sitaram.
Proc. Amer. Math. Soc. 19 (1968), 857-858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234346
Submersions and immersions with codimension one or two
Emery Thomas.
Proc. Amer. Math. Soc. 19 (1968), 859-863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229246
Quotients of completely regular spaces
C. J. Himmelberg.
Proc. Amer. Math. Soc. 19 (1968), 864-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227926
Convex functions on convex polytopes
David Gale, Victor Klee and R. T. Rockafellar.
Proc. Amer. Math. Soc. 19 (1968), 867-873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230219
Homotopy groups for cellular set-valued functions
Choon Jai Rhee.
Proc. Amer. Math. Soc. 19 (1968), 874-876
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227982
Extensions of totally bounded pseudometrics
R. A. Alò and H. L. Shapiro.
Proc. Amer. Math. Soc. 19 (1968), 877-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232342
On the Borel fields of a finite set
Marlon Rayburn.
Proc. Amer. Math. Soc. 19 (1968), 885-889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227034
On closing manifolds fibered over surfaces
M. C. Thornton.
Proc. Amer. Math. Soc. 19 (1968), 890-894
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227989
Uncountably many mildly wild non-Wilder arcs
Samuel J. Lomonaco.
Proc. Amer. Math. Soc. 19 (1968), 895-898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226610
Remarks on decompositions of categories
John R. Isbell.
Proc. Amer. Math. Soc. 19 (1968), 899-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227246
On lifting transformation groups
F. Rhodes.
Proc. Amer. Math. Soc. 19 (1968), 905-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236903
A note on a theorem of Ganea, Hilton and Peterson
C. S. Hoo.
Proc. Amer. Math. Soc. 19 (1968), 909-911
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230313
One-variable equations in free groups
K. I. Appel.
Proc. Amer. Math. Soc. 19 (1968), 912-918
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232826
On the flatness of complete formally projective modules
Satoshi Suzuki.
Proc. Amer. Math. Soc. 19 (1968), 919-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227161
A counterexample to a theorem of Chase
Phillip Griffith.
Proc. Amer. Math. Soc. 19 (1968), 923-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227271
On a conjecture of D. C. Murdoch concerning primary decompositions of an ideal
Kim Lin Chew.
Proc. Amer. Math. Soc. 19 (1968), 925-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227212
A note on finite groups in which normality is transitive
Derek J. S. Robinson.
Proc. Amer. Math. Soc. 19 (1968), 933-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230808
The asymptotic behavior of a decomposition due to Harzheim
T. S. Pitcher.
Proc. Amer. Math. Soc. 19 (1968), 938-942
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225742
On the subring generated by the symmetric elements
W. E. Baxter.
Proc. Amer. Math. Soc. 19 (1968), 943-947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227228
Indices of maximal subgroups of infinite symmetric groups
Ralph W. Ball.
Proc. Amer. Math. Soc. 19 (1968), 948-950
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229707
A note on weak Bezout rings
R. E. Williams.
Proc. Amer. Math. Soc. 19 (1968), 951-952
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228528
Criteria for inner product spaces
Raymond W. Freese.
Proc. Amer. Math. Soc. 19 (1968), 953-958
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227868
A theorem of nilpotent groups
Chong-yun Chao.
Proc. Amer. Math. Soc. 19 (1968), 959-960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229721
Regular elements in semiprime rings
R. E. Johnson and L. S. Levy.
Proc. Amer. Math. Soc. 19 (1968), 961-963
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225818
A note on reduced Jordan algebras
Kevin McCrimmon.
Proc. Amer. Math. Soc. 19 (1968), 964-970
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227241
An inequality between the permanent and the determinant
P. M. Gibson.
Proc. Amer. Math. Soc. 19 (1968), 971-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229660
On generating heavy points with positive matrices
A. K. Snyder.
Proc. Amer. Math. Soc. 19 (1968), 973-975
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227658
Isomorphisms of Pickert-Moulton planes
William A. Pierce.
Proc. Amer. Math. Soc. 19 (1968), 976-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227857
A solution of Hadamard’s problem for a restricted class of operators
John E. Lagnese.
Proc. Amer. Math. Soc. 19 (1968), 981-988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0231024
A strong comparison theorem for selfadjoint elliptic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 19 (1968), 989-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227594
Some results for Borel transforms
J. P. King.
Proc. Amer. Math. Soc. 19 (1968), 991-997
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228880
The approximate solution of certain nonlinear differential equations
R. G. Huffstutler and F. Max Stein.
Proc. Amer. Math. Soc. 19 (1968), 998-1002
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228897
Redei’s finiteness theorem for commutative semigroups
Peter Freyd.
Proc. Amer. Math. Soc. 19 (1968), 1003
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227290
A note on my paper: “On symmetric matrices whose eigenvalues satisfy linear inequalities”
Fritz John.
Proc. Amer. Math. Soc. 19 (1968), 1004
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229667
On the existence theorem for differential equations
Joel W. Robbin.
Proc. Amer. Math. Soc. 19 (1968), 1005-1006
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227583